MAUDE Adverse Event Report: CAREFUSION ALARIS SECONDARY SET; SET ADMINISTRATION INTRAVASCULAR

CAREFUSION ALARIS SECONDARY SET; SET ADMINISTRATION INTRAVASCULAR
Model Number MS3500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Therapeutic Response, Decreased (2271); Inadequate Pain Relief (2388)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Although requested, patient demographics were not provided.
 
Event or Problem Description
It was reported that during an infusion of versed to a patient in the nicu, it was noted that leaking was observed at the point where the tubing set was connected to a needleless connector.A minor affect was reported to have occurred since the patient was not receiving a reliable infusion of the sedation medication.The patient was on extracorporeal membrane oxygenation (ecmo) therapy and was having blood pressure and intracranial pressure fluctuations.No additional information was provided.

Brand Name
ALARIS SECONDARY SET
Common Device Name
SET ADMINISTRATION INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8527892
Report Number9616066-2019-01013
Device Sequence Number16635622
Product Code FPA
UDI-Device Identifier10885403222603
UDI-Public10885403222603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS3500
Device Catalogue NumberMS3500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B3300/ B1434 ,THERAPY DATE 01/01/2019
Outcome Attributed to Adverse Event Other;